# SDR DALA2018022701226

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1580-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT FLOOR PANEL CORRODED AROUND FASTNER HOLES BS 1580 - 1640.  100% MATERIAL LOSS. THE FLOOR PANEL WAS OUT OF LIMITS IAW SRM 53-00-53.  REMOVED AND REPLACED THE FLOOR PANEL IAW SRM 51-40-02, DWG 146A5431 AND AMM 53-33-01.
